# SDR RAIA950124

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120158
- System (JASC): 6122 · Propeller Governor
- Part: Pcu
- Part number: 78249024
- Condition: Leaking
- Location: Rt Eng
- Part time: 8,990 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SBN - FLT 7515 - THE RT ENGINE LOW OIL PRESSURE, CREW DIVERTED TO SBN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RT PROPELLER CONTROL UNIT.  GROUND CHECK REVEALED NORMAL OPERATION AND LEAK CHECK GOOD.  (W)
